# SDR IPXA2024090644748

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 21,415 hours, 3,140 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Zone100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BODY FAIRING PANELS DAMAGED FOLLOWING PANELS FOUND DAMAGED. 193GL WITH A DELAMINATION AT 3" TO 13" FROM FWD EDGE AND 26" TO 28" FROM INBD CORNER  193FL WITH A DELAMINATION AT 22,5" TO 29" FROM OUTBD EDGE AND 8" TO 19" FROM AFT EDGE AND A SECOND DELAMINATION AT 35,5" TO 37" FROM OUTBD EDGE AND 17,5" TO 20,5" FROM AFT EDGE.
